Motrin Concentrated Infants' Drops Dye-Free, Original Berry 1 oz (1 Pack)
For people who don't fool around with pain.
Purpose Pain Reliever, Fever Reducer
Manufacturer J & J
Active Ingredients In Each 1.25 mL: Ibuprofen (NSAID Nonsteroidal Anti-Inflammatory Drug) 50 mg
Directions This produce does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see warnings). Shake well before using. Find right dose on chart. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Dosing: Under 6 months ask a doctor. Weight: 12-17 lbs, Age: 6-11 months, Dose: 1.25 mL. Weight: 18-23 lbs, Age: 12-23 months, Dose: 1.875 mL . Store between 20-25 degrees C (68-77 degrees F).
Inactive Ingredients Anhydrous Citric Acid; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum
Uses Temporarily: Reduces fever. Relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. For ages 6 months to 23 months. Lasts up to 8 hours. Non-staining. Alcohol free.